That really is odd. Has your dosage changed from what you originally started? Are you exercising heavily? (I ask in the case that you may be converting fat to muscle??? ) Are you taking thyroid? (Some people gain weight on thyroid. It's important to find the appropriate thyroid medication and only if you are legitimately thyroid deficient.) Whatever your case is, I would say something definitely needs to be addressed with your doctor and I'm surprised he/she hasn't addressed it by now. It's highly unusual to lose zero weight after 2 months. Even those in studies who didn't change their eating habits lost weight. I would concentrate on eating healthy, drinking lots of water, weighing in the morning and make an appointment with my Doc ASAP!!
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2014 • 1 answer
Qsymia - My doc prescribed 3.75 for 30 days again. I have a lot of weight to lose and the 3.75s are?
Posted 22 Mar 2015 • 1 answer
Posted 19 Jun 2015 • 2 answers
Posted 7 Dec 2016 • 0 answers
Posted 15 May 2017 • 0 answers